LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter



Tax deductible

The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.
In the United States, your donations are tax deductible.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » muscle twitches? Also, is this a herx???

 - UBBFriend: Email this page to someone!    
Author Topic: muscle twitches? Also, is this a herx???
Nal
Frequent Contributor (1K+ posts)
Member # 6801

Icon 1 posted      Profile for Nal     Send New Private Message       Edit/Delete Post   Reply With Quote 
Ok, last week I started IM bicillin after doing a desensitization at the hospital for it where I received quite a bit of oral penicillin and then a couple of IM injections of bicillin. This was all done last Wed and then I had another bicillin shot on Friday.

My muscles are twitching like crazy today! Arms, legs, everywhere. Yes, this is a symptom I have had before but not for quite a long time. Im achey today, chills, etc. Could I be herxing?? Im also on Flagyl, diflucan, Cod liver oil, b-12 and a couple other supplements.

Anyone else twitch? When the twitches act up, i do get a slight "heaviness" sensation in my arms and legs too but nothing that stops me from being active.

Nancy

--------------------
Life is 10% what happens to you, 90% how you respond to it!

-Chuck Swindoll

Posts: 1594 | From Colorado | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
SForsgren
Frequent Contributor (1K+ posts)
Member # 7686

Icon 1 posted      Profile for SForsgren         Edit/Delete Post   Reply With Quote 
I note increased muscle twitches after rifing so I think this could be a herx that you are having.

--------------------
Be well,
Scott

Posts: 4617 | From San Jose, CA | Registered: Jul 2005  |  IP: Logged | Report this post to a Moderator
david1097
Frequent Contributor (1K+ posts)
Member # 3662

Icon 1 posted      Profile for david1097     Send New Private Message       Edit/Delete Post   Reply With Quote 
Gioven the timing sounds like it is the JH (herx). usually hits 4 to 5 days after start of a new abx.
Posts: 1184 | From north america | Registered: Feb 2003  |  IP: Logged | Report this post to a Moderator
Nal
Frequent Contributor (1K+ posts)
Member # 6801

Icon 1 posted      Profile for Nal     Send New Private Message       Edit/Delete Post   Reply With Quote 
I feel lousy! My right arm feels heavy and such. I remember having this before (before being diagnosed) and it stinks! Is its a herx, when can I expect it do die down a little?

Nancy

--------------------
Life is 10% what happens to you, 90% how you respond to it!

-Chuck Swindoll

Posts: 1594 | From Colorado | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
prconn
LymeNet Contributor
Member # 7113

Icon 1 posted      Profile for prconn     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hey Nal,

Sorry for the twitches. My twitches/fasciculations got horrific when I started treatment 9 months ago. It was so I could not get to sleep and when I did they would often wake me. I had them before treatment but nothing like I did when treatment started.

They have slolwy gotten better but I still do have them. They are much less intense and not constant. However they do still make me feel NUTS!!! Always reminding me I am not at the promiseland yet.

It is like torture at times I just wish they would finally stop. It is like being a human pinball machine.

Hopefully yours will resolve faster than mine have. It sounds like your meds are really stirring things up. In the long run that is a good thing.

Take care and peace.

Posts: 221 | From S. Florida/Massachusetts | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
sarahinnewyork
LymeNet Contributor
Member # 7179

Icon 1 posted      Profile for sarahinnewyork     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi,

I am also on Bicillin and have just added Flagyl about 4 days ago- I have noticed my twitching getting much worse as well-and also think that this is a herx-!!

yes indeed- those spiro-invaders are getting knocked around in our bodies!!

Best regards- Sarah

Posts: 119 | From new york, NY, USA | Registered: Apr 2005  |  IP: Logged | Report this post to a Moderator
Nal
Frequent Contributor (1K+ posts)
Member # 6801

Icon 1 posted      Profile for Nal     Send New Private Message       Edit/Delete Post   Reply With Quote 
good, I am not alone then! I thought I was going nuts [Smile] . I can handle it if it means I have FINALLY gotten onto a med combo that is going to work!!!!

Nancy

--------------------
Life is 10% what happens to you, 90% how you respond to it!

-Chuck Swindoll

Posts: 1594 | From Colorado | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
Areneli
Frequent Contributor (1K+ posts)
Member # 6740

Icon 1 posted      Profile for Areneli     Send New Private Message       Edit/Delete Post   Reply With Quote 
I had twitches that appeared upon treatment and later were gone after a few months.
Posts: 1538 | From Planet Earth | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
Troup Brazelton
LymeNet Contributor
Member # 6297

Icon 1 posted      Profile for Troup Brazelton     Send New Private Message       Edit/Delete Post   Reply With Quote 
Make sure you are not low on Mg!
Posts: 219 | From Aubur,Al. USA | Registered: Oct 2004  |  IP: Logged | Report this post to a Moderator
Nal
Frequent Contributor (1K+ posts)
Member # 6801

Icon 1 posted      Profile for Nal     Send New Private Message       Edit/Delete Post   Reply With Quote 
What is Mg? Magnesium? My arms are tingling and such today too. Im gonna call my LLMD just to make sure this is a herx.

Nancy

--------------------
Life is 10% what happens to you, 90% how you respond to it!

-Chuck Swindoll

Posts: 1594 | From Colorado | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
tidegal
Member
Member # 8262

Icon 1 posted      Profile for tidegal     Send New Private Message       Edit/Delete Post   Reply With Quote 
I get muscle twitching when I am symptomatic. I know it's got to either be the lyme regenerating or me herxing because it never happens when I feel ok in between the bad days. I will twitch so bad that my arm will come off the bed and hit myself in the face or scratch myself. I even bite the inside of my cheeks because my jaws twitch. It can be very scary and aggravating, I know. If you do a little research you will find that many people have this as a symptom. I don't take anything for it myself, but maybe someone else can give you some info on a med or herb that may help settle that down. Anyway, I hear you and I feel your pain!! Take care-

tidegal

Posts: 44 | From GA | Registered: Nov 2005  |  IP: Logged | Report this post to a Moderator
janjan
Member
Member # 8306

Icon 1 posted      Profile for janjan     Send New Private Message       Edit/Delete Post   Reply With Quote 
Nal,

I have had muscle twitching. It was one of my first symptoms...including headache and neck pain. It comes and goes now, since I have been on abx. I pray that it will totally go away here soon. It does do it more when I herx. It is hard to explain to other people, because they have never experienced this themselves...they sometimes think it is all in your head....until I showed my sister-in-law my thigh muscle moving all by it's self. She was amazed. I will pray for you and that the abx will start working. I am waiting for the day that all my symptoms are gone and I know that day will come for you and for me.

Love,

janjan [hi]

Posts: 30 | From warrenton, virginia | Registered: Nov 2005  |  IP: Logged | Report this post to a Moderator
Nal
Frequent Contributor (1K+ posts)
Member # 6801

Icon 1 posted      Profile for Nal     Send New Private Message       Edit/Delete Post   Reply With Quote 
It gets a little scarey. You start thinking "Oh no, is taking the antibiotics a mistake. Am I making my body worse by doing this? What if it really isn't Lyme but something else?" Its so irritating!!!! I feel absolutely horrible so I am gonna go and lay down. My dr wants me to go ahead and do another shot today-oh joy.

Nancy

--------------------
Life is 10% what happens to you, 90% how you respond to it!

-Chuck Swindoll

Posts: 1594 | From Colorado | Registered: Jan 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

© 1993-2019 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to the Terms and Conditions.

Powered by UBB.classic™ 6.7.3


Home | Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Webmaster